# SDR ASAA9510085

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 2150 · Cabin Cooling System
- Part: Mix Chamber
- Part number: 657894710
- Condition: Leaking
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OME - AIR TURN BACK OF FLT NR 58, CREW REPORTED SMOKEY ODOR IN CABIN DURING CLIMB-OUT.  REPLACED RIGHT AIR CONDITIONING PACK SHUTOFF VALVE AND MIX CHAMBER AND OPERATED NORMALLY.  (M)
